# SDR P2RA950028

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14975
- Make and model: Airbus A300 B4-203
- Aircraft serial: 261
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det Sw
- Condition: Out Of Position
- Location: F Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV 'F' SMOKE DETECTOR ALARM ACTIVATED DURING CLIMB.  FOUND LAV 'F' SMOKE DETECTOR TEST SWITCH NOT ALL THE WAY IN OFF POSITION.  ROTATED TO OFF, OPERATIONAL CHECK GOOD.  (X)
